# SDR CA111212014

- Difficulty date: November 29, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Dowty R4086123F17
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Valve
- Part number: 4100S0054
- Condition: Failed
- Location: De-Ice Pressure
- Part time: 7,512 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AIR TURN BACK TO BASE DUE TO DE-ICE PRESSURE CAUTION LIGHT ON.  INSPECTED THE BOOTS WITH NO FINDING.  CDS SHOWED LOW PRESSURE 3A FAULT.  REPLACED DDV NR 3.
